# SDR C2XA96BT013

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 2710 · Aileron Control System
- Part: Drive Cable
- Part number: 52211001100000
- Condition: Broken
- Location: Aileron
- Part time: 15,964 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

BTV - INBOUND FLIGHT 3682, CAPTAIN REPORTED 'YOKE MOVEMENT FEELS RESTRICTED.  CAN'T GET FULL DEFLECTION OF RIGHT AILERON'.  AIRCRAFT LANDED WITHOUT PROBLEM.  UPON INSPECTION FOUND THE AILERON TRIM SERVO DRIVE CABLES BROKEN AND SERVO DRIVE BINDING.  REMOVED AND REPLACED AUTOPILOT ROLL SERVO AND CABLES IAW ATR 42 JIC 22-13-71 RAI 10000-002.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
